MathSciNet Relay Station
MathSciNet bibliographic data
MR1183984 (93h:11100) 11M20 (11R20 11R29 11R42)
Louboutin, Stéphane Minoration au point $1$ des fonctions $L$ et détermination des corps sextiques abéliens totalement imaginaires principaux. (French) [Lower bound at the point $1$ of $L$-functions and determination of the principal totally imaginary abelian sextic fields] Acta Arith. 62 (1992), no. 2, 109–124.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement